Translator Disclaimer
April 20 2D and 3D topological field theories for generalized complex geometry
Alberto S. Cattaneo, Jian Qiu, Maxim Zabzine
Adv. Theor. Math. Phys. 14(2): 695-725 (April 20).

Abstract

Using the Alexandrov–Kontsevich–Schwarz–Zaboronsky (AKSZ) prescription we construct 2D and 3D topological field theories associated to generalized complex manifolds. These models can be thought of as 2D and 3D generalizations of A- and B-models. Within the BV framework we show that the 3D model on a two-manifold cross an interval can be reduced to the 2D model.

Citation

Download Citation

Alberto S. Cattaneo. Jian Qiu. Maxim Zabzine. "2D and 3D topological field theories for generalized complex geometry." Adv. Theor. Math. Phys. 14 (2) 695 - 725, April 20.

Information

Published: April 20
First available in Project Euclid: 1 November 2010

zbMATH: 1206.81118
MathSciNet: MR2721659

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.14 • No. 2 • April 20
Back to Top